# SDR 2003FA0000591

- Difficulty date: May 6, 2003
- Submitted: June 4, 2003
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: KS9P0101
- Part serial: C89638
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LIFE VEST FAILED, MFG RECOMMENDED CELL PRESSURE TEST IAW 25-60-1.  DOM JANUARY 1983
